# SDR COMA0160497

- Difficulty date: July 21, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 16,088 hours, 15,719 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 860D10018ABC
- Part serial: 169
- Condition: Malfunctioned
- Part time: 13,402 hours, 13,173 cycles
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED WHEN ACFT POWERED UP.REPLACED THE FECU.
